So I've been on birth control for 2 months now

Patient

Q: So I've been on birth control for 2 months now I've been spotting about 2 to 3 weeks now plus now I think I started because it's heavier. I've been also cramping so bad. What is it and should I be worried?

Doctor

A:   Hello dear,
Thanks for trusting us about your health care.

I can understand your concerns.
It can be a side effects of pills but do not take any stress, it can be resolved in 2-3 months.
It can be due to hormonal changes caused by pill.
You can change your pill after consulting your treating doctor if the problem persists.
Hope it is useful, feel free to discuss more questions.

Good luck.
Regards

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews